# SDR CA010314003

- Difficulty date: February 26, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Beech B300
- Aircraft time: 2,158 hours
- Engine: Pwa PT6A60A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402522
- Condition: Cracked
- Location: Cockpit
- Part time: 5 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE IN CRUISE FLIGHT AT FL310 AND OAT -50 DEGREES C, FLIGHT CREW OBSERVED RT WINDSHIELD OUTER PANE CRACK DEVELOP. CRACK WAS DIAGONAL IN LOWER INBOARD CORNER (APPROXIMATELY 6 INCHES). POH ABNORMAL CHECKLIST FOLLOWED AND FLIGHT RETURNED TO POINT OF DEPARTURE.
